An Application of the Canonical Representation of Functionals to Functional Equations
Differencialʹnye uravneniâ, Tome 38 (2002) no. 12, pp. 1698-1704
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_12_a13,
author = {H. M. Karov},
title = {An {Application} of the {Canonical} {Representation} of {Functionals} to {Functional} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1698--1704},
year = {2002},
volume = {38},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_12_a13/}
}
H. M. Karov. An Application of the Canonical Representation of Functionals to Functional Equations. Differencialʹnye uravneniâ, Tome 38 (2002) no. 12, pp. 1698-1704. http://geodesic.mathdoc.fr/item/DE_2002_38_12_a13/